Question

 Does aspirin cause stomach problems?

Answer On One Hand: Aspirin May Cause Stomach ProblemsTaking a daily aspirin can cause intestinal bleeding and ulcers, according to Dr. Sydney Spiesel of the Yale Medical School. These intestinal problems... Read More »
http://www.answerbag.com/q_view/1956462

Top Q&A For: Does aspirin cause stomach problems

Stomach problems. HELP!!?

The pathological effects of alcohol, smoking, and stress, coupled with an epidemic rate of infection with the Helicobacter pylori 1-6 bacterium mean that all the ingredients are present for the “... Read More »
http://answers.yahoo.com/question/index?qid=20130427062114AAfpYXn

What could my stomach problems be?

It may be the food you're eating try making healthier choices (try going raw or vegan for a week). There is definetly something wrong with your digestive system. Also drink more water. It's importa... Read More »
http://answers.yahoo.com/question/index?qid=20130425140742AAZ1cMC

Stomach problems!!!!?

Is it safe to take an aspirin everyday for heart health if you have heart problems?

The instructions that the hospital gave me when they released me said "Avoid all ANTI-INFLAMMATORIES." which means no aspirin. Apparently aspirin can cause some serious problems for some heart pat... Read More »
http://answers.yahoo.com/question/index?qid=20111229153450AAjozYI


feedback
loading